# SDR ASAA2019031028552

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 11,449 hours, 3,821 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Abnormal
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP ON POWER SHIFT. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE IAW QRH. SUCCESSFUL.
